# SDR MASA2021090200216

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 40,010 hours, 32,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER CEILING FLOOD LIGHT ROW 15 INOP.  REPLACED BULB
